MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928850
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 1.0ml 29ga 1/2in 10bag 500 pl/wg had scale marking issues.The following information was provided by the initial reporter: material no.928850 batch no.0202228.It was reported that consumer is not sure if she drew up and injected the correct amount of medication and might have taken too much.Verbatim: consumer reported was using a different size 3/10ml insulin syringe for allergy shot amount.02.She was given from pharmacy the 1ml super thin insulin syringe did not know where to draw to, drew down to 20 units.Thinks she might have taken too much now.Advised consumer to call her doctor or pharmacy to inform of proper use and items.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 0202228.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.H3 other text: see h10.
 
Event or Problem Description
It was reported that syringe 1.0ml 29ga 1/2in 10bag 500 pl/wg had scale marking issues.The following information was provided by the initial reporter: material no.928850; batch no.0202228.It was reported that consumer is not sure if she drew up and injected the correct amount of medication and might have taken too much.Verbatim: consumer reported was using a different size 3/10ml insulin syringe for allergy shot amount.02.She was given from pharmacy the 1ml super thin insulin syringe did not know where to draw to, drew down to 20 units.Thinks she might have taken too much now.Advised consumer to call her doctor or pharmacy to inform of proper use and items.

Brand Name
SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10892803
Report Number1920898-2020-01620
Device Sequence Number13810294
Product Code FMF
UDI-Device Identifier00311917014876
UDI-Public00311917014876
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2025
Device Model Number928850
Device Catalogue Number928850
Device Lot Number0202228
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1